# SDR SWAA2023072870641

- Difficulty date: June 22, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,720 hours, 30,055 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 BRACKET LBL 6 AT AIR CONDITIONING BAY 2023-404838<[01] REPLACED BRACKET LOCATED ON BODY STATION 540 LBL 6 AT AIR CONDITIONING BAY IAW B73-700 SRM 51-40-02-0G-0 AND DWG 212A1101 SHEET 3 REV- AND SRM 51-10-02-0G-0 PARAGRAPH 9. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED BRACKET LOCATED ON BODY STATION 540 LBL 6 AT AIR CONDITIONING BAY IAW B73-700 SRM 51-40-02-0G-0 AND DWG 212A1101 SHEET 3 REV- AND SRM 51-10-02-0G-0 PARAGRAPH 9. VERIFIED
